Advertisement

Integral Equations and Operator Theory

, Volume 48, Issue 4, pp 557–560 | Cite as

Strictly Cyclic Operator Algebras on Banach Spaces

  • Costel Peligrad
Short Communications

Abstract.

((no abstract.))

Mathematics Subject Classification (2000).

((no classification.)) 

Keywords.

((no keywords.)) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of CincinnatiCincinnatiUSA

Personalised recommendations